Advertisement

Differential Equations

, Volume 55, Issue 4, pp 471–482 | Cite as

Uniform Convergence of Expansions in Root Functions of a Differential Operator with Integral Boundary Conditions

  • I. S. LomovEmail author
Ordinary Differential Equations
  • 7 Downloads

Abstract

for a second-order ordinary differential operator with integral boundary conditions on an interval of the real line, we derive conditions for the uniform convergence of the spectral expansion of a function in a series in the system of eigenfunctions and associated functions of the operator. We obtain estimates of the rate of convergence of the series and the rate of equiconvergence of such an expansion of a function and its expansion in the trigonometric Fourier series. We also study the uniform convergence of the expansion of a function in the biorthogonal system.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Il’in, V.A., Spektral’naya teoriya differentsial’nykh operatorov (Spectral Theory of Differential Operators), Moscow: Nauka, 1991.zbMATHGoogle Scholar
  2. 2.
    Samarskaya, T.A., On a generalization of Steklov’s decomposability theorem to the case of nonlocal boundary conditions, Differ. Uravn., 1989, vol. 25, no. 11, pp. 2008–2010.MathSciNetzbMATHGoogle Scholar
  3. 3.
    Kolmogorov, A.N. and Fomin, S.V., Elementy teorii funktsii i funktsional’nogo analiza (Elements of Function Theory and Functional Analysis), Moscow: Nauka, 1972.zbMATHGoogle Scholar
  4. 4.
    Krall, A.M., The development of general differential boundary systems, Rocky Mt. J. Math., 1975, vol. 5, no. 4, pp. 493–542.MathSciNetzbMATHGoogle Scholar
  5. 5.
    Lomov, I.S., Integral representations of irregular root functions of loaded second-order differential operators, Differ. Equations, 2016, vol. 52, no. 12, pp. 1563–1574.MathSciNetzbMATHGoogle Scholar
  6. 6.
    Shkalikov, A.A., The basis problem of the eigenfunctions of ordinary differential operators with integral boundary conditions, Moscow Univ. Math. Bull., 1982, vol. 37, no. 6, pp. 10–20.zbMATHGoogle Scholar
  7. 7.
    Naimark, M.A., Lineinye differentsial’nye operatory (Linear Differential Operators), Moscow: Nauka, 1969.Google Scholar
  8. 8.
    Khromov, A.P., Eigenfunction expansion of ordinary linear differential operators in a finite interval, Sov. Math. Dokl., 1962, vol. 3, pp. 1510–1514.Google Scholar
  9. 9.
    Khromov, A.P., Eigenfunction expansion of ordinary linear differential operators with irregular decomposing boundary conditions, Mat. Sb., 1966, vol. 70, no. 3, pp. 310–329.MathSciNetGoogle Scholar
  10. 10.
    Khromov, A.P., Spectral analysis of differential operators on a finite interval, Differ. Equations, 1995, vol. 31, no. 10, pp. 1657–1662.MathSciNetGoogle Scholar
  11. 11.
    Sadovnichii, V.A., Analiticheskie metody v spektral’noi teorii differentisial’nykh operatorov (Analytical Methods in Spectral Theory of Differential Operators), Moscow: Mosk. Gos. Univ., 1973.Google Scholar
  12. 12.
    Vinokurov, V.A. and Sadovnichii, V.A., Uniform equiconvergence of a Fourier series in eigenfunctions of the first boundary value problem and of a Fourier trigonometric series, Dokl. Math., 2001, vol. 64, no. 2, pp. 248–252.Google Scholar
  13. 13.
    Lazetic, N.L., On uniform convergence on closed intervals of spectral expansions and their derivatives for functions from \(W_{p}^{1}\), Mat. Vesn., 2004, vol. 56, pp. 91–104.MathSciNetzbMATHGoogle Scholar
  14. 14.
    Kurbanov, V.M. and Safarov, R.A, On uniform convergence of orthogonal expansions in eigenfunctions of Sturm-Liouville operator, Trans. Nats. Akad. Nauk Azerb., 2004, vol. 24, no. 1, pp. 161–167.MathSciNetzbMATHGoogle Scholar
  15. 15.
    Il’in, V.A. and Moiseev, E.I., A nonlocal boundary value problem for the Sturm-Liouville operator in the differential and difference treatments, Sov. Math. Dokl., 1986, vol. 34, no. 3, pp. 507–511.MathSciNetzbMATHGoogle Scholar
  16. 16.
    Samarskaya, T.A., Absolute and uniform convergence of expansions in eigenfunctions and associated functions of a nonlocal boundary-value problem of the first kind, Differ. Equations, 1989, vol. 25, no. 7, pp. 813–817.MathSciNetzbMATHGoogle Scholar
  17. 17.
    Lomov, I.S., Uniform convergence of biorthogonal series for the Schrödinger operator with multipoint boundary conditions, Differ. Equations, 2002, vol. 38, no. 7, pp. 941–948.MathSciNetzbMATHGoogle Scholar
  18. 18.
    Kurbanov, V.M. and Ibadov, E.D., On the properties of systems of root functions of a second-order discontinuous operator, Dokl. Math., 2009, vol. 80, no. 1, pp. 516–520.MathSciNetzbMATHGoogle Scholar
  19. 19.
    Kornev, V.V. and Khromov, A.P., On absolute convergence of expansions in eigen- and associated functions of differential and integral operators, Dokl. Ross. Akad. Nauk, 2005, vol. 400, no. 3, pp. 304–308.Google Scholar
  20. 20.
    Kornev, V.V., Sufficient criterion for absolute and uniform convergence in eigenfunctions of differential operators, Sb. Nauch. Trudov Mat. Mekh. Saratov, 2006, no. 8, pp. 56–58.Google Scholar
  21. 21.
    Bari, N.K., Trigonometricheskie ryady (Trigonometric Series), Moscow: Gos. Izd. Fiz. Mat. Lit., 1961.Google Scholar
  22. 22.
    Kurbanov, V.M., Conditions for the absolute and uniform convergence of the biorthogonal series corresponding to a differential operator, Dokl. Math., 2008, vol. 78, no. 2, pp. 748–750.MathSciNetzbMATHGoogle Scholar
  23. 23.
    Mustafin, M.A., On absolute and uniform convergence of series with respect to a system of sines, Differ. Uravn., 1992, vol. 28, no. 8, pp. 1465–1466.zbMATHGoogle Scholar
  24. 24.
    Lomov, I.S., Basis property of the root vectors of loaded second-order differential operators in an interval, Differ. Equations, 1991, vol. 27, no. 1, pp. 64–75.MathSciNetzbMATHGoogle Scholar
  25. 25.
    Lomov, I.S., Estimates of root functions of the adjoint of a second-order differential operator with integral boundary conditions, Differ. Equations, 2018, vol. 54, no. 5, pp. 596–607.MathSciNetzbMATHGoogle Scholar
  26. 26.
    Lomov, I.S., Convergence of eigenfunction expansions of a differential operator with integral boundary conditions, Dokl. Math., 2018, vol. 98, no. 1, pp. 386–390.zbMATHGoogle Scholar
  27. 27.
    Lomov, I.S., Estimates of the convergence and equiconvergence rate of spectral decompositions of ordinary differential operators, Izv. Sarat. Univ. (N.S.), Ser. Mat. Mekh. Inform., 2015, vol. 15, no. 4, pp. 405–418.zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations